Alert archive / Florida / Freeze Warnings in 2007

Freeze Warning 2, NWS Melbourne, FL

February 16, 20076 counties in Florida

NWS Melbourne, FL issued this freeze warning at Feb 16, 2007, 12:02 PM EST for 6 counties in Florida. It took effect at Feb 17, 2007, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2007, 12:02 PM EST (17:02 UTC)
In effect from
Feb 17, 2007, 12:00 AM EST
Expired
Feb 17, 2007, 9:00 AM EST
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-125 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMLB 161702
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1202 PM EST FRI FEB 16 2007

...FREEZE WARNING IN EFFECT FOR EAST CENTRAL FLORIDA TONIGHT...

FLZ041-044>046-053-141-144-147-171300-
/O.UPG.KMLB.FZ.A.0002.070217T0800Z-070217T1400Z/
/O.NEW.KMLB.FZ.W.0002.070217T0500Z-070217T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...DAYTONA BEACH...CLERMONT...
TITUSVILLE
1202 PM EST FRI FEB 16 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

AN AREA OF HIGH PRESSURE WILL BUILD FROM THE GULF OF MEXICO
TOWARD THE WEST COAST OF FLORIDA BY EARLY SATURDAY MORNING.
MOSTLY CLEAR SKIES AND LIGHT NORTHWEST WINDS LATE WILL ALLOW
TEMPERATURES TO DROP QUICKLY THROUGH THE 40S DURING THE EVENING
HOURS.

THE COLDEST LOW TEMPERATURES ARE EXPECTED IN THE MID TO UPPER 20S
ACROSS THE NORMALLY COLDER LOCATIONS ACROSS LAKE AND INLAND
SECTIONS OF VOLUSIA COUNTIES. LOWS ARE EXPECTED TO BOTTOM OUT IN
THE UPPER 20S IN DAYTONA BEACH AND AROUND THE FREEZING MARK IN
URBAN METRO ORLANDO. 

RESIDENTS SHOULD PREPARE FOR A FREEZE ACROSS THE WARNING AREA.
BRING COLD SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE
YOU RETIRE FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE
HEATER.

$$

FLZ058-171300-
/O.UPG.KMLB.FZ.A.0002.070217T0800Z-070217T1400Z/
/O.NEW.KMLB.FZ.W.0002.070217T0800Z-070217T1300Z/
OKEECHOBEE-
INCLUDING THE CITY OF...OKEECHOBEE
1202 PM EST FRI FEB 16 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

AN AREA OF HIGH PRESSURE WILL BUILD FROM THE GULF OF MEXICO
TOWARD THE WEST COAST OF FLORIDA BY EARLY SATURDAY MORNING. MOSTLY
CLEAR SKIES AND LIGHT NORTHWEST WINDS LATE WILL ALLOW TEMPERATURES
TO DROP QUICKLY THROUGH THE 40S DURING THE LATE EVENING HOURS.

THE COLDEST LOW TEMPERATURES ARE EXPECTED IN THE UPPER 20S ACROSS
NORTHERN SECTIONS OF OKEECHOBEE COUNTY NEAR FORT DRUM AND ALSO
NORMALLY COLDER LOCATIONS ALONG THE KISSIMMEE RIVER BASIN. CLOSER
TO LAKE OKEECHOBEE...LOWS ARE EXPECTED NEAR THE FREEZING MARK
LATE TONIGHT.

RESIDENTS SHOULD PREPARE FOR A FREEZE ACROSS THE WARNING AREA.
BRING COLD SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE
YOU RETIRE FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE
HEATER.


$$

FLZ047-054-059-064-171300-
/O.NEW.KMLB.FZ.W.0002.070217T0800Z-070217T1300Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND
1202 PM EST FRI FEB 16 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. 

AN AREA OF HIGH PRESSURE WILL BUILD FROM THE GULF OF MEXICO
TOWARD THE WEST COAST OF FLORIDA BY EARLY SATURDAY MORNING. MOSTLY
CLEAR SKIES AND LIGHT NORTHWEST WINDS LATE WILL ALLOW TEMPERATURES
TO DROP QUICKLY THROUGH THE 40S DURING THE LATE EVENING HOURS.

THE COLDEST LOW TEMPERATURES ARE EXPECTED ACROSS INTERIOR SECTIONS
OF NORTHERN BREVARD COUNTY WHERE LOWS IN THE UPPER 20S ARE FORECAST.

LOWS WILL BOTTOM OUT AROUND 30 DEGREES ACROSS INLAND PORTIONS OF
THE COASTAL COUNTIES...FROM SOUTHERN BREVARD TO SAINT LUCIE...
AND AROUND AROUND THE FREEZING MARK FOR VERO BEACH AND FORT
PIERCE.

FOR MARTIN COUNTY...LOW TEMPERATURES ARE EXPECTED TO BE AROUND 32
DEGREES FOR A FEW HOURS ACROSS WELL INLAND AREAS...AWAY FROM THE
COAST AND THE SHORE OF LAKE OKEECHOBEE.

RESIDENTS SHOULD PREPARE FOR A FREEZE ACROSS THE WARNING AREA.
BRING COLD SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE
YOU RETIRE FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE
HEATER.


$$

MRV
1 follow-up statement
000 
WWUS72 KMLB 171210
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
710 AM EST SAT FEB 17 2007

FLZ047-054-058-059-064-171315-
/O.CON.KMLB.FZ.W.0002.000000T0000Z-070217T1300Z/
SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
OKEECHOBEE...FORT PIERCE...HOBE SOUND
710 AM EST SAT FEB 17 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

TEMPERATURES THIS MORNING HAVE GENERALLY BEEN IN THE LOWER TO
MIDDLE 30S...WITH RURAL INTERIOR LOCATIONS DROPPING INTO THE
UPPER 20S.

SOME LOW TEMPERATURES THIS MORNING THROUGH 7 AM INCLUDE...28 AT
KENANSVILLE IN OSCEOLA COUNTY...30 DEGREES AT FORT PIERCE AND
OKEECHOBEE...33 DEGREES AT BOTH VERO BEACH AND INDIANTOWN...AND
35 DEGREES AT HOBE SOUND.

TEMPERATURES MAY DROP ANOTHER DEGREE BY SUNRISE BEFORE RISING UP
THROUGH THE 30S AND 40S BY MID MORNING.

$$

FLZ041-044>046-053-141-144-147-171400-
/O.CON.KMLB.FZ.W.0002.000000T0000Z-070217T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...DAYTONA BEACH...CLERMONT...
TITUSVILLE
710 AM EST SAT FEB 17 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

TEMPERATURES THIS MORNING HAVE GENERALLY RANGED FROM THE UPPER 20S TO
LOWER 30S THIS MORNING...WITH SLIGHTLY WARMER READINGS NEAR THE COAST
...URBAN AREAS...AND LARGER INLAND LAKES.

SOME LOW TEMPERATURES THIS MORNING THROUGH 7 AM INCLUDE...26 AT
BOTH OKAHUMPKA AND ALTOONA IN LAKE COUNTY...27 AT PIERSON IN
NORTHWEST VOLUSIA COUNTY...31 DEGREES AT BOTH APOPKA AND SANFORD
...32 DEGREES AT DELAND AND LEESBURG...33 DEGREES AT LAKE BUENA
VISTA...34 DEGREES AT AVALON IN ORANGE COUNTY AND DAYTONA
BEACH...AND 35 AT BOTH THE ORLANDO EXECUTIVE AND INTERNATIONAL
AIRPORTS.

TEMPERATURES MAY DROP ANOTHER DEGREE BY SUNRISE BEFORE RISING UP
THROUGH THE 30S AND 40S BY MID MORNING.

$$


CRISTALDI

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 16, 10:12 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Feb 16, 10:12 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1012 AM EST FRI FEB 16 2007

...FREEZING-NEAR FREEZING TEMPERATURES TONIGHT...
...INCREASED FIRE WEATHER DANGER TODAY THROUGH SUNDAY...
...SECOND COLD FRONT WILL BRING STRONG AND GUSTY NW WINDS SUNDAY...
...BELOW NORMAL TEMPERATURES ON TAP THROUGH EARLY NEXT WEEK...

.DISCUSSION...

CURRENTLY/THIS AFTERNOON...CLEARING LINE MAKING IT INTO FAR NRN
LAKE/VOLUSIA COUNTIES THIS MORNING WITH OVERCAST MID LVL CEILINGS
ACROSS SRN SECTIONS. W LOW LVL FLOW WILL BECOME NW THIS AFTERNOON
WITH DRIER AND COOLER AIR MOVING IN ACROSS EAST CENTRAL FLORIDA.
WILL BE MAKING SOME UPDATES TO SKY COVER WORDING FOR THE AFTEROON
PERIOD WITH SKIES BECOMING SUNNY BY EALY AFTERNOON ACROSS MUCH OF
EAST CENTRAL FL.

CURRENT PLAN IS TO UPGRADE FREEZE WATCH AREA TO FREEZE WARNING
PENDING QUICK LOOK AT 12Z GUID. WILL ALSO BE TAKING A LOOK AT NEW
MODEL GUID TO ASSESS NEED TO ALSO EXPAND WARNING INTO INLAND
SECTIONS OF THE SRN COASTAL COUNTIES...WHERE NEAR FREEZING TEMPS ARE
ALSO EXPECTED.

...PREV TONIGHT DISC FOLLOWS...
WHILE NEAR TO BELOW FREEZING TEMPS ARE FCST FOR THE ENTIRE CWA
OVERNIGHT...IT NOW APPEARS THAT RAD COOLING CONDS...WHILE DECENT
...WILL NOT BE WHAT I WOULD TERM IDEAL. THE LATEST SHORT RANGE
GUIDANCE INSISTS ON KEEPING AN ELONGATED HIGH PRES CTR FROM THE
CTRL-ERN GOMEX TO THE FL WEST COAST. THIS KEEPS JUST ENOUGH OF A
LIGHT DRAINAGE FLOW OVER THE CWA TO KEEP THIS FREEZE FROM BEING MORE
WIDESPREAD/DAMAGING...AND GREATLY LIMITING THE AREA COVERAGE OF
FROST...THAN WHAT WOULD HAVE OCCURRED HAD THE HIGH CENTER MOVED OVER
THE TOP OF THE PENINSULA BTWN 06Z-12Z...AS EARLY WEEK MODEL GUIDANCE
HAD PROGGED.

SPECIFIC TEMPS BREAK DOWN LIKE THIS: EXPECT WIDESPREAD U20S TEMPS
NORTH OF THE I-4 CORRIDOR...WITH SOME M20S/FROST IN SHELTERED AREAS.
BEST CHC OF FROST WILL BE FORM LAKE CO INTO WRN FL...CLOSER TO THE
ERN FLANK OF THE HIGH CTR. ALSO SHOULD SEE MAINLY U20S-30F OVER THE
NORMALLY COLDER RURAL AREAS TO THE N-NE OF LAKE OKEE THAT ALWAYS
SEEM TO RADIATE BETTER. TEMPS RIGHT AROUND FREEZING OVER MOST OF THE
REMAINDER OF ECFL WITH THE FOLLOWING EXCEPTIONS - A COUPLE DEGREES
ABOVE FREEZING INVOF THE METRO ORLANDO URBAN HEAT ISLAND AND
DOWNWIND OF THE LARGER INLAND LAKES...AND NEAR TO SLIGHTLY ABOVE
FREEZING READINGS FOR THE MORE URBAN SPACE/TREASURE COAST AREAS
(U30S ALONG THE MARTIN CO COAST). SPOTTY FROST POSSIBLE IN WIND
SHELTERED LOCALES AWAY FROM THE COAST ALL THE WAY DOWN TO OKEE CO.
THE GRAPHICAL MIN TEMP FCST ON OUR WEB PAGE SPELLS IT OUT MUCH
CLEARER THAN ANYTHING I COULD TYPE.

&&

.AVIATION...MID LVL CIGS WILL GRADUALLY CLEAR FROM NW TO SE THRU 19Z
THIS AFTN. NW WINDS WILL BECOME GUSTY TO 20-25 KNOTS 17Z-23Z.

&&

.MARINE...NW WINDS ARE INCREASING ACROSS THE WATERS THIS MORNING ON
TRACK WITH CURRENT FORECAST. SEAS WILL BECOME HAZARDOUS BEYOND 20-30
MILES OR SO OFFSHORE WITH NW WINDS TO 20 TO 25 KNOTS AND GUSTY.
SMALL CRAFT ADVISORY CONTINUES.

&&

.FIRE WEATHER...NO CHANGES NEEDED TO CURRENT RED FLAG AREA.
PREV DISC...EXTREMELY DRY AIR MASS OVER THE AREA TODAY...SAT/SUN AND
POSSIBLY CONTINUING OVER PORTIONS OF EAST CENTRAL FL INTO MON.
ONSHORE FLOW RETURNS TUE ALONG THE COAST BUT STILL MAY HAVE LOW
DURATION RH CONCERNS FURTHER INLAND. RED FLAG WARNING TODAY FOR LOW
DURATION RH VALUES. BREEZY SURFACE WINDS WILL BECOME SUSTAINED
BETWEEN 15 AND 20 MPH THIS AFTN. WILL GO AHEAD AND UPGRADE SATS
FIRE WX WATCH TO A WARNING AS WELL FOR LOW DURATION RH. WILL THROW
OUT A FIRE WX WATCH ON SUN FOR CONTINUED LOW DURATION RH AND WINDS.
SUSTAINED SURFACE WINDS ON SUN NEAR 20 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 30 TO 35 MPH POSSIBLE THAT WILL ADD TO THE CONTINUED FIRE
SENSITIVITY.

&&

.CLIMATE...RECORD LOW TEMPERATURES FOR SATURDAY FEB 17

                    DAYTONA BEACH...29 (1958)
                    ORLANDO.........30 (1958)
                    MELBOURNE.......31 (1996)
                    VERO BEACH......32 (1996)

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE COS.

     FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
     LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COS.

     RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALL
     ECFL COS.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN
     BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD-SOUTHERN LAKE COS.

AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 AM EST SATURDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO
     60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...VOLKMER
LONG TERM....WIMMER
Hazardous weather outlook, Feb 16, 6:01 AM EST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
601 AM EST FRI FEB 16 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
162315-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
601 AM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...EXCESSIVE COLD IMPACT...
VERY COLD AND DRY AIR WILL SURGE SOUTHWARD ACROSS EAST CENTRAL
FLORIDA FROM THIS MORNING INTO TONIGHT ON GUSTY NORTHWEST WINDS.
NEAR TO BELOW FREEZING TEMPS ARE EXPECTED FOR MUCH OF THE REGION
SATURDAY MORNING. WHILE WINDS WILL DECREASE AFTER SUNSET...A VERY
LIGHT NORTHWESTERLY DRAINAGE WIND IS EXPECTED MUCH OF THE NIGHT
...WHICH IS EXPECTED TO LIMIT THE THREAT OF FROST TO RURAL WIND
SHELTERED AREAS.

WIDESPREAD READINGS IN THE UPPER 20S ARE EXPECTED NORTH OF THE
INTERSTATE FOUR CORRIDOR WITH SOME SPOTTY FROST IN SHELTERED AREAS
...THE BEST CHANCE FOR FROST BEING OVER LAKE COUNTY. UPPER 20S ARE
ALSO EXPECTED OVER THE NORMALLY COLDER RURAL AREAS TO THE NORTH AND
NORTHEAST OF LAKE OKEECHOBEE. MUCH OF THE REMAINDER OF EAST CENTRAL
FLORIDA WILL SEE LOWS RIGHT AROUND FREEZING.

URBAN METRO ORLANDO...LOCATIONS DOWNWIND OF THE LARGER INLAND LAKES
AND URBAN AREAS OF THE SPACE AND TREASURE COASTS ARE EXPECTED TO
REMAIN A FEW DEGREES ABOVE FREEZING...WITH UPPER 30S ALONG THE
IMMEDIATE COAST OF MARTIN COUNTY.

RESIDENTS SHOULD ANTICIPATE FREEZE WARNINGS ISSUED LATER TODAY FOR
A GOOD PORTION OF EAST CENTRAL FLORIDA...AND PREPARE FOR THE
LIKELIHOOD OF A FREEZE IN THE ABOVE MENTIONED AREAS. BRING COLD
SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE YOU RETIRE
FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE HEATER.

...WIND AND SEA IMPACT...
GUSTY NORTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS NEAR SHORE
AND BETWEEN 20 AND 25 KNOTS AWAY FROM THE COAST THIS AFTERNOON.
A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATER THIS MORNING INTO
TONIGHT.

...FIRE WEATHER IMPACT...
AS COOLER AND MUCH DRIER AIR SPILLS SOUTHWARD ACROSS EAST CENTRAL
FLORIDA THROUGH THIS AFTERNOON...THE FIRE DANGER WILL INCREASE...
BECOMING HIGH ACROSS MUCH OF THE REGION DUE TO THE COMBINATION OF
LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS...AND DRY GROUND
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
AN ELEVATED FIRE DANGER IS EXPECTED THROUGHOUT THE WEEKEND...
AND POSSIBLY INTO EARLY NEXT WEEK. GUSTY NORTHWEST WINDS SUNDAY
AFTERNOON WILL MAKE THE FIRE DANGER ESPECIALLY HIGH. THESE WINDS
WILL ALSO CREATE HAZARDOUS CONDITIONS OVER THE ATLANTIC.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 3:57 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia25 hr
Feb 16, 3:57 AM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia39 hr

Nearby

Freeze Warnings in Florida, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.